RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 16, Issue 3  

Algebra


Isomorphisms of general linear groups over associative rings graded by an Abelian group
A. S. Atkarskaya, E. I. Bunina, A. V. Mikhalev
5
Global dimension of Noetherian serial rings
N. A. Bronickaya, V. V. Kirichenko
41
Isomorphisms of lattices of subalgebras of semirings of continuous nonnegative functions
E. M. Vechtomov, V. V. Sidorov
63
A minimal infinitely based semigroup whose variety is polynomially recognizable
M. V. Volkov, S. V. Goldberg, S. I. Kublanovsky
105
Rolling simplexes and their commensurability (laws of mechanics as a problem of choice between metrics and measure)
O. V. Gerasimova, Yu. P. Razmyslov
123
Distributivity, binary relations, and standard bases
E. S. Golod
127
On $T$-spaces and relations in relatively free, Lie nilpotent, associative algebras
A. V. Grishin, L. M. Tsybulya, A. A. Shokola
135
On parabolic subgroups in Coxeter groups of large type
I. V. Dobrynina
149
Algebras whose equivalence relations are congruences
I. B. Kozhukhov, A. V. Reshetnikov
161
Standard basis in the $T$-ideal formed by polynomial identities of triangular matrices
V. N. Latyshev
193
Recursive expansions with respect to a chain of subspaces
A. V. Slovesnov
205
Algorithmic solvability of word problem for some varieties of linear quasigroups
A. Kh. Tabarov
227
Completely integrally closed modules and rings. II
A. A. Tuganbaev
237
Rings of quasi-endomorphisms of strongly indecomposable torsion-free Abelian groups of rank 4 with pseudosocles of rank 3
A. V. Cherednikova
245
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020